MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; Prosthesis, Shoulder, Hemi-, Humeral, Metallic Uncemented

Exactech, Inc. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; Prosthesis, Shoulder, Hemi-, Humeral, Metallic Uncemented
Catalog Number 300-01-09
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder replacement.Subsequently, the patient experienced pain associated with humeral stem subsidence.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
Prosthesis, Shoulder, Hemi-, Humeral, Metallic Uncemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50820771
Report Number1038671-2026-01202
Device Sequence Number18696560
Product Code HSD
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexFemale